# SDR QXEA0300236

- Difficulty date: January 31, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,530 hours, 4,070 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 301450201
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA ON FLIGHT 2311 AFTER TAKEOFF GEAR WOULD NOT RETRACT. CREW PERFORMED CHECKLIST AND RETURNED TO SEA. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PROXIMITY SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
